Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cycles regularize on taking medicines. What could be the effective remedy?

My cycles are not regular since 2003 and I have taken medicines from many doctors.......I have done both english and homeopathic cycle becomes regular when I take special medicines for it but it again discontinues as soon as I stop it or doctor prescribes me some regular medicines......plzzzz suggest me for this...moreover I want to know that now which treatment I should go for.......homeopathic or english one.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You need to get investigated thoroughly to assess the cause for your irregular cycles. It can range from obesity, stress, hormonal disturbances and so on. Treatment in such a case should not be empirical, but targeted at the problem. See an endocrinologist in consultation with your gynecologist to find a logical solution to your problem. Try to maintain a healthy weight, take proper diet and do some regular exercise. Good luck.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor